RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chelyab. Fiz.-Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chelyab. Fiz.-Mat. Zh., 2016, Volume 1, Issue 3, Pages 37–62 (Mi chfmj28)  

Mathematics

Structure of solutions for model inverse problem for the heat equation in classes of exponential growth functions

I. V. Tikhonova, Yu. V. Gavrisb, T. Z. Adzhievaa

a Lomonosov Moscow State University, Moscow, Russia
b Moscow State Pedagogical University, Moscow, Russia

Abstract: Model inverse problem of finding the inhomogeneous term of the one-dimensional heat equation is considered. The research is performed in classes of exponential growth functions. The condition of uniqueness of solution is established. It is shown that in case of breakdown of this condition any non-trivial solution of exponential growth can be represented as a linear combination of elementary solutions. Examples of special solutions with superexponential growth are given.

Keywords: inverse problem, heat equation, exponential growth functions.

Full text: PDF file (743 kB)
References: PDF file   HTML file
UDC: 517.95
Received: 17.09.2016
Revised: 29.09.2016

Citation: I. V. Tikhonov, Yu. V. Gavris, T. Z. Adzhieva, “Structure of solutions for model inverse problem for the heat equation in classes of exponential growth functions”, Chelyab. Fiz.-Mat. Zh., 1:3 (2016), 37–62

Citation in format AMSBIB
\Bibitem{TikGavAdz16}
\by I.~V.~Tikhonov, Yu.~V.~Gavris, T.~Z.~Adzhieva
\paper Structure of solutions for model inverse problem for the heat equation in classes of exponential growth functions
\jour Chelyab. Fiz.-Mat. Zh.
\yr 2016
\vol 1
\issue 3
\pages 37--62
\mathnet{http://mi.mathnet.ru/chfmj28}


Linking options:
  • http://mi.mathnet.ru/eng/chfmj28
  • http://mi.mathnet.ru/eng/chfmj/v1/i3/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Chelyabinskiy Fiziko-Matematicheskiy Zhurnal
    Number of views:
    This page:227
    Full text:77
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020